Follow
O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
Verified email at uu.nl
Title
Cited by
Cited by
Year
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28, 365-382, 1990
58001990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
42772000
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the royal society interface 7 (47), 873-885, 2010
20432010
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
17252014
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
17132012
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2013
9842013
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of mathematical biology 6 (2), 109-130, 1978
5771978
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4891995
How does transmission of infection depend on population size
MCM De Jong, O Diekmann, H Heesterbeek
Epidemic models: their structure and relation to data 84, 1995
4361995
A beginner's guide to adaptive dynamics
O Diekmann
Banach Center Publications 63, 47-86, 2004
3822004
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3512006
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28, 529-565, 1990
3211990
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
3201979
Delay equations: functional-, complex-, and nonlinear analysis, vol. 110
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Applied Mathematical Sciences, 1995
2961995
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
2822005
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19, 227-248, 1984
2741984
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory: II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43, 157-189, 2001
2462001
Can a species keep pace with a shifting climate?
H Berestycki, O Diekmann, CJ Nagelkerke, PA Zegeling
Bulletin of mathematical biology 71, 399-429, 2009
2432009
When does evolution optimise?
JAJ Metz, SD Mylius, O Diekmann
IR-08-013, 2008
2232008
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
2201992
The system can't perform the operation now. Try again later.
Articles 1–20